Israel Journal of Mathematics

, Volume 99, Issue 1, pp 1–27 | Cite as

Subharmonic functions on graphs



We study the behaviour of subharmonic functions on a graph. We assume bounds on the growth of balls and functions in order to obtain Liouville type theorems.


Vector Field Continuous Case Discrete Case Subharmonic Function Circle Packing 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B-S] I. Benjamini and O. Schramm,Harmonic functions on planar and almost planar graphs and manifolds, via circle packing, preprint.Google Scholar
  2. [C-W] D. I. Cartwright and W. Woess,Infinite graphs with nonconstant Dirichlet finite harmonic functions, SIAM Journal on Discrete Mathematics3 (1992), 380–385.CrossRefMathSciNetGoogle Scholar
  3. [D-K] J. Dodziuk and L. Karp,Spectral and function theory for combinatorial Laplacians Contemporary Mathematics73 (1988), 25–40.MathSciNetGoogle Scholar
  4. [K] L. Karp,Subharmonic functions on real and complex manifolds, Mathematische Zeitschrift179 (1982), 535–554.MATHCrossRefMathSciNetGoogle Scholar
  5. [L-S] P. Li and R. Schoen,L p and mean value properties of subharmonic functions on Riemannian surfaces, Acta Mathematica153 (1984), 279–301.MATHCrossRefMathSciNetGoogle Scholar
  6. [L-T] P. Li and L.-F. Tam,Linear growth harmonic functions on a complete manifold, Journal of Differential Geometry29 (1989), 421–425.MATHMathSciNetGoogle Scholar
  7. [N-W] C. St. J. A. Nash-Williams,Random walks and electric currents in networks, Mathematical Proceedings of the Cambridge Philosophical Society55 (1959), 181–194.MATHMathSciNetCrossRefGoogle Scholar
  8. [S1] P. M. Soardi,Rough isometries and Dirichlet finite harmonic functions on graphs, Proceedings of the American Mathematical Society119 (1993), 1239–1248.MATHCrossRefMathSciNetGoogle Scholar
  9. [S2] P. M. Soardi,Potential Theory in Infinite Networks, Lectures Notes in Mathematics1590, Springer-Verlag, Berlin, 1994.Google Scholar
  10. [W] W. Woess,Random walks on infinite graphs and groups—a survey on selected topics, The Bulletin of the London Mathematical Society26 (1994), 1–60.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1984

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di MilanoMilanoItaly

Personalised recommendations